# SDR UIEA2018121982866

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 75,811 hours, 10,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATIONS AND 1 EA CRACK FASTENER HOLE FOUND DURING PERFORMING SB 747-53A2305 FOR RH SIDE.( 1.ACCOMPLISH I.A.W. EI NO.T2018A53M-7178 REV.1  2.JOB COMPLETED AND COND CHK SATISFIED. )
